Hello there and thanks for taking the time to read my question,
I am a female age 33 years old and up until this year my bloodwork has always been perfectly normal. In November my Gynecologist told me that my Vitamin D levels were low and prescribed Vitamin D for me to take for 10 days. I did that like I was supposed to and haven't been to the doctor until this month. But to recap here is the problems I have been noticing. In March, I noticed that my feet and hands were itching. I wondered if I had athletes foot so I used Lotramin and that went away. Then I noticed a few days that I had a welt that itched on my neck. I was really stressed out at this time and just figured it was stress. Later at the beginning of April, I went to the tanning bed and afterwards got a hive like rash on my back that lasted for about an hour and went away. Afterwards, every day I have been having hives that will come up in different spots at a time and will last for about 20 mins and then go away. About three weeks ago, I then got a sore throat and had a fever. I went to the doctor and they did a strep test which came back negative and checked my blood. My sodium level was low and my white blood count and granulocytes were very high and my lymphocytes were low. The Dr. put me on Omnicef for 10 days. I went back to the doctor a few days ago, and everything else turned out normal except now I had high Calcium and High Total Blood Protein. My Total Protein was 10.6. I am worried about the possibility of Cancer or something serious. Do you think it would be Cancer if just a few weeks ago my Calcium and Blood Protein was normal and now it is not. Could medications like Omnicef cause this increase? Thank you in advance for any help you can give me.